Naa Ashorkor scare Ghanaians as she lists the effect she's having after taking the covid-19 vaccine
Naa Ashorkor

Media personality Naa Ashorkor is intensifying the fears and doubts many Ghanaians are having about the covid-19 vaccine.

According to her, after taking the covid-19 vaccine, she is experiencing the expected side effects. The likes of headache, fatigue, pain in the arm are some effects she is going through.

Despite going through the side effects, she says she is not freaking out, neither is she worried. She went ahead to encourage everyone to go for the vaccine.

Below is her post;

Advertisement

 

Previous articleFunny Face’s twin daughters dance like their daddy in new video
Next articleElection Petition: Mahama shall never find peace in his life if he accepts the result from the supreme court – Ibrah One
Hi there, this is Daniel Owusu, proud worker of browngh.com.. I give anything worth reading. Reach me via (+233)249323197 or do323196@gmail.com.

LEAVE A REPLY

Please enter your comment!
Please enter your name here